# SDR 03FDEA00332

- Difficulty date: March 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727-200
- Aircraft serial: 21671
- Aircraft time: 45,212 hours, 26,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1176
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AT WL 208,  BS 1176,  LBL 16.  BS 1176 FRAME CRACKED AT LBL 16, WL 208 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1    FIG 1,  REMOVED BS 1176 FRAME RBL 65 - LBL 65  WL 208,  LOCATED AND BACKDRILLED   REPLACEMENT FRAME PER SRM 51-30-5 AND 51-30-8,  ALODINED, PRIMED AND PAINTED   FRAME PER FED EX MM 51-20-151 AND INSTALLED BS 1176 FRAME WL 208  RBL 65 - LBL 65   PER SRM 51-30-2.
